# SDR MALA060328

- Difficulty date: May 14, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 21,673 hours, 23,544 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL CONTACT DAMAGE ON RIGHT ELEVATOR CAUSED PUNCTURE IN UPPER COMPOSITE SKIN.  PUNCTURE WAS .625 IN DIA AND 4/4 LONG.  LOCATED 51 INCHES FROM I/B ELEVATOR EDGE AND 8 INCHES FROM TRAILING EDGE.  DAMAGE REPAIRED WITH A COLD BOND WET LAYUP IAW SAAB SRM SECTION 51-70-50 AND MESABA EO S51031.
